# SDR SWIA200312459

- Difficulty date: September 25, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 16,985 hours, 24,868 cycles
- Engine: Pwa PW118
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 187
- Condition: Malfunctioned
- Location: Stick Shaker
- Part time: 8,225 hours, 12,299 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 2 STALL SHAKER INOPERATIVE.  REPLACED NR 2 STALL SHAKER.   SYSTEM TESTS NORMALLY IAW MM 27-34-00.
